# SDR SWAA2015032637852

- Difficulty date: March 25, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 36,502 hours, 21,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: D7170100
- Part serial: 34204
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMER EXIT LIGHT DAMAGED.  R & R SIGN ASSEMBLY IAW MM.
